# SDR ASAA0280555

- Difficulty date: November 10, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59624501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, FRAME CORRODED ON AFT SIDE AT FS 1060 BETWEEN LONGERON 29L AND 30.  CUT OUT DAMAGE AND REPAIRED PER BAC TLX AOC-OKC-02-00095H, EA 5310-02137.  (M)
